# SDR DALA2023012300520

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 14,062 hours, 1,606 cycles
- Engine: Rroyce RB211TRENT76
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Nr 2 Eng Antiice
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3402 - DIV - INTO DUB DUE TO NBR 2 ENGINE ANTI-ICE FAULT.   DUB APPLIED MEL. REPLACED BOTH NAI PRV AND PRSOV IN LAX. (9908647)
